A Mathematical Analysis of Maze Learning
Bibliographic Data
| ID | 19276406 |
|---|---|
| Authors | SHIGERU ONO (Hiroshima University) |
| Year | 1959 |
| Volume | 1959 |
| Issue | 8 |
| Pages | 39-58 |
| Publication date | 1959-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Japanese Psychological Research (JOURNAL) |
| Journal identifiers | ISSN: 0021-5368 • E-ISSN: 1468-5884 |
| Publisher | The Japanese Psychological Association (PUBLISHER • JP) |
| DOI | 10.4992/psycholres1954.1959.8_39 |
| OpenAlex | W1931263445 |
| Language | EN |
| References cited | 11 |
| Highly cited | No |
|---|